Alert archive / Kansas / Tornado Warnings in 2009
Tornado Warning 52, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Jun 20, 2009, 8:39 PM CDT for Marion County, Kansas. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2009, 8:39 PM CDT (01:39 UTC)
- Expired
- Jun 20, 2009, 9:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Marion County, KS
The radar
The Wichita radar (KICT), 99 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 8:44 PM CDT | TORNADO | 7 W Durham, KS | KAKE-TV REPORT. |
| Jun 20, 8:45 PM CDT | TORNADO | 7 W Durham, KS | TORNADO DAMAGE...TREE DAMAGE WITH POWER POLES DOWNED. 2 FARM STEADS DAMAGE. LIVE STOCK SCATTERED IN AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 7:56 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1517 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 210139 TORICT KSC115-210215- /O.NEW.KICT.TO.W.0052.090621T0139Z-090621T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 839 PM CDT SAT JUN 20 2009 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN MARION COUNTY IN CENTRAL KANSAS. * UNTIL 915 PM CDT. * AT 835 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES WEST OF DURHAM...OR 19 MILES NORTHEAST OF MCPHERSON...MOVING NORTHEAST AT 35 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... DURHAM...TAMPA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY STRUCTURE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR CENTRAL KANSAS. && LAT...LON 3859 9706 3846 9718 3839 9736 3860 9736 TIME...MOT...LOC 0139Z 216DEG 34KT 3853 9733 $$ CHANCE
4 follow-up statements
000 WWUS53 KICT 210150 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 850 PM CDT SAT JUN 20 2009 KSC115-210215- /O.CON.KICT.TO.W.0052.000000T0000Z-090621T0215Z/ MARION KS- 850 PM CDT SAT JUN 20 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN MARION COUNTY UNTIL 915 PM CDT... AT 849 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR DURHAM...OR 19 MILES NORTHWEST OF MARION...MOVING NORTHEAST AT 40 MPH. THE DANGEROUS STORM WILL BE... 5 MILES NORTHWEST OF TAMPA BY 900 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR CENTRAL KANSAS. && LAT...LON 3859 9706 3846 9718 3839 9736 3860 9736 TIME...MOT...LOC 0150Z 216DEG 34KT 3853 9728 $$ KETCHAM
000 WWUS53 KICT 210159 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 859 PM CDT SAT JUN 20 2009 KSC115-210215- /O.CON.KICT.TO.W.0052.000000T0000Z-090621T0215Z/ MARION KS- 859 PM CDT SAT JUN 20 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN MARION COUNTY UNTIL 915 PM CDT... AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR TAMPA...OR 17 MILES NORTHWEST OF MARION...MOVING NORTHEAST AT 35 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN MARION COUNTY...INCLUDING DURHAM AND TAMPA. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR CENTRAL KANSAS. && LAT...LON 3843 9727 3860 9729 3859 9706 3846 9718 TIME...MOT...LOC 0159Z 225DEG 30KT 3855 9719 $$ KETCHAM
000 WWUS53 KICT 210207 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 907 PM CDT SAT JUN 20 2009 KSC115-210215- /O.CON.KICT.TO.W.0052.000000T0000Z-090621T0215Z/ MARION KS- 907 PM CDT SAT JUN 20 2009 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN MARION COUNTY UNTIL 915 PM CDT... AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR TAMPA...OR 16 MILES NORTHWEST OF MARION...MOVING NORTHEAST AT 35 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN MARION COUNTY...INCLUDING TAMPA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR CENTRAL KANSAS. && LAT...LON 3846 9718 3860 9729 3859 9706 TIME...MOT...LOC 0206Z 225DEG 30KT 3857 9714 $$ KETCHAM
000 WWUS53 KICT 210212 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 912 PM CDT SAT JUN 20 2009 KSC115-210222- /O.EXP.KICT.TO.W.0052.000000T0000Z-090621T0215Z/ MARION KS- 912 PM CDT SAT JUN 20 2009 ...THE TORNADO WARNING FOR NORTHERN MARION COUNTY WILL EXPIRE AT 915 PM CDT... AT 912 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING FOR CENTRAL KANSAS. LAT...LON 3846 9718 3860 9729 3859 9706 TIME...MOT...LOC 0212Z 225DEG 30KT 3861 9709 $$ KETCHAM
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 20, 6:47 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 20, 6:47 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 647 PM CDT SAT JUN 20 2009 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU AREA OF CONVECTION ACROSS SOUTHWEST KS CONTINUES TO MOVE RAPIDLY TO THE NORTH TOWARDS KRSL AND KSLN TAF SITES AT THIS TIME. THIS AREA OF TSRA IS ALONG A MESOSCALE CONVECTIVE VORTICITY (MCV) MAX CURRENTLY MOVING NORTH INTO KS AT THIS TIME OUT OF OK. EXPECT THIS AREA OF CONVECTION TO AFFECT THE KRSL/KSLN AND KHUT TAF SITES FOR THE FIRST 4 TO 5 HOURS OF THE TAF TIME FRAME WITH A VCTS GROUP AND A TEMPO GROUP FOR SOME MVFR VISIBILITIES AND CEILINGS AS THIS AREA OF CONVECTION MOVES ACROSS. MOST OF THE CONVECTION WILL END AFTER 04-05Z/SUN ACROSS CENTRAL KS AS MAIN WARM FRONT AND MCV CONTINUE TO TREK TO THE NORTH OF THE AREA. THE REST OF THE AREA WILL SEE GENERALLY IMPROVING TAF CONDITIONS TO VFR AS THE OVERNIGHT PROGRESSES. KETCHAM && .PREV DISCUSSION... /ISSUED 306 PM CDT SAT JUN 20 2009/ DISCUSSION... MAIN FORECAST CHALLENGE WILL BE PRECIP CHANCES TONIGHT INTO SUN. TONIGHT-SUN: WATER VAPOR IMAGERY SHOWS A PRONOUNCED UPPER WAVE LIFTING NORTH OVER EASTERN CO WITH ANOTHER PIECE OF ENERGY ROTATING ACROSS SOUTHERN NV. THE LARGE AREA OF RAIN THIS MORNING/AFTERNOON WAS THE RESULT OF THE UPPER WAVE LIFTING ACROSS EASTERN CO COMBINED WITH PLENTY OF DIFFLUENCE ACROSS THE AREA. SOME ADDITIONAL CONVECTION HAS DEVELOPED ACROSS SOUTH CENTRAL KS AS THE AIRMASS SOUTH OF THE PRECIP HAS QUICKLY RECOVERED AND BECOME UNCAPPED. FEEL THAT AFTER SUNSET ANY CONVECTIVE ACTIVITY WILL BE ON THE DECREASE WITH CENTRAL KS HAVING THE BEST SHOT AT PRECIP THIS EVENING. ONE OF THE FEW CHANGES TO THE GOING FORECAST WAS TO INSERT A SLIGHT CHANCE FOR STORMS OVER SE KS FOR SUN AFTERNOON. NAM...GFS...UKMET AND LOCALLY RUN WRF HAS BEEN CONSISTENT IN PRODUCING SOME LIGHT PRECIP IN THIS AREA OVER THE LAST FEW RUNS. THIS AREA LOOKS TO BE UNDER THE RIGHT ENTRANCE REGION OF AN UPPER JET WITH THE NAM SHOWING A NICE AREA OF UPPER DIFFLUENCE. WITH SURFACE CONVERGENCE BASICALLY NIL...NOT EXPECTING MUCH IN THE WAY OF PRECIP COVERAGE. A WARMING TREND WILL COMMENCE ON SUN WITH 1000-850MB THICKNESSES SUPPORTING 95-100 DEGREES. HOWEVER WITH SATURATED GROUND WILL STICK CLOSER TO THE LOWER END OF GUIDANCE. MON-TUE: MODELS HAVE BEEN CONSISTENT OVER THE LAST SEVERAL DAYS IN BUILDING-IN AN UPPER RIDGE THROUGH THESE PERIODS AND THIS CONTINUES TO LOOK LIKE THE CASE. THE AIRMASS WILL CONTINUE TO WARM THROUGH THESE PERIODS WITH AT LEAST THE WESTERN HALF OF THE FORECAST AREA HAVING A DECENT SHOT TO REACH THE CENTURY MARK ON BOTH DAYS. WED-SAT: BOTH THE ECMWF AND GFS DROP DOWN SOME SHORTWAVE ENERGY OVER THE DESERT SOUTHWEST ON THU WHICH WILL HELP TO WEAKEN THE UPPER RIDGE SLIGHTLY. THE GFS IS A BIT MORE AGGRESSIVE THAN THE ECMWF IN BREAKING DOWN THE RIDGE TOWARD THE END OF THE WEEK WHICH IS A RESULT OF TRACKING A STRONGER SHORTWAVE OVER THE NORTHERN ROCKIES. MEDIUM RANGE MODELS BOTH AGREE ON TRANSITIONING TO MORE OF A NW FLOW PATTERN BY THE WEEKEND BUT AT THIS POINT DO NOT FEEL CONFIDENT ENOUGH TO START INSERTING PRECIP CHANCES. CONFIDENCE REMAINS HIGH THAT ABOVE NORMAL TEMPS WILL REMAIN IN PLACE THROUGH AT LEAST FRI. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 94 74 98 / 30 10 10 10 HUTCHINSON 71 95 73 99 / 40 10 10 10 NEWTON 72 94 73 98 / 30 10 10 10 ELDORADO 73 93 73 98 / 20 10 10 10 WINFIELD-KWLD 74 94 74 98 / 20 10 10 10 RUSSELL 67 95 71 100 / 50 10 10 10 GREAT BEND 68 95 72 100 / 50 10 10 10 SALINA 72 97 73 99 / 40 10 10 10 MCPHERSON 72 95 73 99 / 40 10 10 10 COFFEYVILLE 74 92 74 97 / 20 20 10 10 CHANUTE 73 92 74 96 / 20 20 10 10 IOLA 73 92 73 96 / 20 20 10 10 PARSONS-KPPF 74 92 74 96 / 20 20 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 20, 5:55 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 555 PM CDT SAT JUN 20 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-211800- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 555 PM CDT SAT JUN 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WILL BE POSSIBLE THIS EVENING FOR LOCATIONS GENERALLY ALONG AND WEST OF INTERSTATE 135. NICKLE SIZE HAIL AND WINDS TO 50 MPH WILL BE THE MAIN THREATS. IN ADDITION...DUE TO THE EXTREMELY MOIST LOW LEVELS...A FEW OF THE STRONGER STORMS MAY PRODUCE SOME BRIEF FUNNEL CLOUDS. BRIEF HEAVY RAINFALL WILL ALSO ACCOMPANY MOST OF THE STORMS THIS EVENING WHICH MAY CAUSE SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A SLIGHT CHANCE FOR ISOLATED STRONG STORMS ON SUNDAY AFTERNOON FOR SOUTHEAST KANSAS. HEAT INDICES AREAWIDE ON SUNDAY AFTERNOON WILL BE NEAR 100 DEGREES. HIGHER LEVELS OF HEAT AND HUMIDITY WILL AFFECT MUCH OF REGION FOR NEXT WEEK...WITH HEAT INDICES AROUND 100 DEGREES FOR SUNDAY AND MONDAY. THE HEAT INDICES COULD APPROACH 105 DEGREES FOR TUESDAY AND WEDNESDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/CJ/LAWSON
In the hours before
Local storm report, Jun 20, 8:01 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
801 PM CDT SAT JUN 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 5 W MCPHERSON 38.37N 97.75W
06/20/2009 MCPHERSON KS AMATEUR RADIO
TREE LIMBS ON THE GROUND.
&&
LFWLocal storm report, Jun 20, 8:03 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
803 PM CDT SAT JUN 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND GST MCPHERSON 38.37N 97.66W
06/20/2009 E70 MPH MCPHERSON KS TRAINED SPOTTER
WIND WAS WEST SIDE OF TOWN.
&&
LFWSpecial weather statement, Jun 20, 8:03 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 803 PM CDT SAT JUN 20 2009 KSZ048-210130- ELLSWORTH- 803 PM CDT SAT JUN 20 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ELLSWORTH COUNTY... AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF ELLSWORTH...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Jun 20, 8:09 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
809 PM CDT SAT JUN 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TORNADO 5 W MCPHERSON 38.37N 97.75W
06/20/2009 MCPHERSON KS LAW ENFORCEMENT
&&
LFWLocal storm report, Jun 20, 8:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
812 PM CDT SAT JUN 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG MCPHERSON 38.37N 97.66W
06/20/2009 MCPHERSON KS BROADCAST MEDIA
POWER POLES REPORTED DOWN ON THE WEST SIDE OF TOWN.
REPORTED BY KAKE-TV STORM CHASER.
&&
BDKLocal storm report, Jun 20, 8:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
839 PM CDT SAT JUN 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND DMG MCPHERSON 38.37N 97.66W
06/20/2009 MCPHERSON KS AMATEUR RADIO
LARGE TREES DOWNED AND TELEPHONE POLES DOWN ALL OVER
TOWN. SOME ROOF DAMAGE. STREET FLOODING ACROSS TOWN.
HIGHWAY 56, KANSAS AVENUE, FOOT OF WATER OVER ROAD.
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:09 PM CDT | Tornado Warning | ICT | Reno, Rice | 36 min |
| Jun 20, 7:13 PM CDT | Tornado Warning | ICT | Barton | 32 min |
| Jun 20, 7:35 PM CDT | Tornado Warning | ICT | McPherson, Rice | 25 min |
| Jun 20, 8:00 PM CDT | Tornado Warning | ICT | McPherson | 30 min |
| Jun 20, 8:06 PM CDT | Areal Flood Warning | ICT | Reno, Rice | 26 hr |
| Jun 20, 8:16 PM CDT | Areal Flood Warning | ICT | McPherson | 16 hr |
| Jun 20, 8:23 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 52 min |
| Jun 20, 8:29 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 18 min |
| Jun 20, 8:43 PM CDT | Areal Flood Warning | ICT | Saline | 10 hr |
| Jun 20, 8:52 PM CDT | Tornado Warning | ICT | Lincoln | 23 min |
| Jun 20, 9:20 PM CDT | River Flood Warning | ICT | Saline | 22 hr |
| Jun 20, 9:48 PM CDT | Areal Flood Warning | ICT | Ellsworth, Lincoln | 14 hr |
Nearby
Tornado Warnings in Kansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.